Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have polycystic ovarian syndrome and feeling nauseous. Had asthma and depression. What to do?

User rating for this question
Excellent
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
Hello, I am wondering, if you can explain a few things to me. 1) What is the difference between Codiene and Co-Dydramadol?? 2) I have Polycystic Ovarian Syndrome and it is for past few days causing me a lot of pain and discomfort and I am feeling very neasua lately and I am also having pain in my lower back which I have never had as bad as it is lately! would I be right in thinking this is all connected? I am quite scared 3) When I bend over to lift one of the little ones up my lower tummy is extremely sore to the point it's hard not to cry with it, (I am a Foster sister Not my babies) its on the lower right hand side which is the side which the polycystic ovary. I have been very tired lately but I have put this down to the Fibromyalgia. My Gynacologist saw me about a 2 weeks ago and Prescribed me Metformin 500mg tablets which I am reluctant to start as the side effects I have read has really upset me and put me off especially the renal failure! I am unsure if I want to put this drug in my body, Is there likely to be anything that would happen by taking the Metformin ? or is it a case where the pros outweighs the cons? My gynecologist started me on 500 mg once a day for a week then twice a aday for a week then three times a day Which I have not yet started due to circumstances where I can't be sick sick! I am starting it on the 21/11/2013 I have the following health conditions : I have a very complex medical history, I have had a ASD Repair (hole in the heart), I have Asthma, Depression, Anxiety, Social Phobia, Fibromyalgia, Chronic Pain Syndrome, Chronic Pelvic pain, Fatty Liver, Poly-cystic ovarian Syndrome GERD Reflux and Heart burn. I have been recently vomiting what looks likes bile, I can eat normally and it stays down but as soon as I drink even water it comes back up?!! I have Acid Reflux which I take Ranitidine, twice a day at 150MG. I am also on Gaviscon which also isn't doing much for this problem, What could be causing this it started about a week ago now and it's not getting better!!!
Posted Tue, 10 Dec 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Arif N Khan 2 days later
Brief Answer: Kindly refer my answer. Detailed Answer: Hi XXXXXXX Thank you for choosing XXXXXXX I can understand your problems faced by you. Coming back to your questions: 1) What is the difference between Codiene and Co-Dydramadol?? Co-dydramadol: Dihydrocodeine is a semi-synthetic opioid analgesic prescribed for pain Codeine or 3-methylmorphine (a naturally occurring methylated morphine) is an opiate used for its analgesic, antitussive, 2) I have Polycystic Ovarian Syndrome and it is for past few days causing me a lot of pain and discomfort and I am feeling very neasua lately and I am also having pain in my lower back which I have never had as bad as it is lately! would I be right in thinking this is all connected? I am quite scared No, PCOS-poly cystic ovarian disease does not cause any pain like this. But if the cyst is bigger and if there is any TORSION OR HAEMORRHAGE OR INFECTION then there will be similar episode of pain. 3) When I bend over to lift one of the little ones up my lower tummy is extremely sore to the point it's hard not to cry with it, (I am a Foster sister Not my babies) its on the lower right hand side which is the side which the polycystic ovary. I have been very tired lately but I have put this down to the Fibromyalgia. I still consider the pain to be unrelated to Poly cystic ovaries. But I strongly suspect it to be PELVIC INFECTION. What I advise you is a PAP smear if you are sexually active. For similar complaints I usually put my patients on a course of antibiotics like DOXYCYCLINE. IF there is any vaginal discharge then give them vaginal antibiotic pessaries for 7 days. 4) My Gynacologist saw me about a 2 weeks ago and Prescribed me Metformin 500mg tablets which I am reluctant to start as the side effects I have read has really upset me and put me off especially the renal failure! I am unsure if I want to put this drug in my body: Most common side effect of metformin is bowel upset. This medication is given only if there is documented evidence of INSULIN RESISTANCE. So I advise you to consider taking this medication. 5)Is there likely to be anything that would happen by taking the Metformin ? or is it a case where the pros outweighs the cons? If you are overweight I advise you to get your DIET MODIFICATION first, and then reconsider taking metformin. If your blood sugar is very high then definitely you are a candidate for metformin. 6) I have been recently vomiting what looks likes bile, I can eat normally and it stays down but as soon as I drink even water it comes back up?!! You need some blood investigations like LFT-liver function and RFT renal function test fo know any other organ pathology for the present complaint. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor